# SDR SWAA2015070141277

- Difficulty date: June 9, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED BETWEEN BS 812 - 832, BETWEEN RBL 44 - 55.  R & R CUSP WEB IAW DWG.
